# SDR AALA20160613002

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 53,522 hours, 13,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020442
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXTERIOR EMERGENCY LIGHT AT R4 DOOR IS INOPERATIVE. R & R LIGHT ASSEMBLY.  OPS CHECK NORMAL.
